# SDR 05FDEA04354

- Difficulty date: December 16, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLER LENGTH 9" WIDTH 8" ON RT EXT FUSELAGE AT STA 879 LONG 36.  REMOVED AND REPLACED REPAIR IAW 1-109812697-7 AND SRM 53-20-00 FIG 6 SHT 5-  6 VOL 1 AND FEDEX EA# 8-5310-93218.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER F160401-2 INNER EXTERNAL DOUBLER AND F160401-4 OUTER EXTERNAL DOUBLER IAW SRM 52-20-00 FIG 6 SHT 5-6 VOL 1.
